# SDR ASAA2023110145971

- Difficulty date: November 1, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 27,271 hours, 8,536 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400018160
- Condition: Worn
- Location: #1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXCESSIVE WEAR / DAMAGE ON MULTIPLE FAN BLADE PLATFORMS ON #1 ENGINE. GROUNDED - YES. REF W/O 1969863REF T/C SBCFM56-7B-72-1033-1. REMOVED AND REPLACED ALL FRAN BLADE PLATFORMS DURING FAN LUBE T/C ON #1 ENGINE. PERFORMED ENGINE POWER RUN TEST #7 REF AMM 71-00-00. ALL CHECKS OKAY.
